| Model Number |
TJF-Q190V |
| Medical Device Problem Codes |
Corroded (1131); Degraded (1153)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device was returned to olympus for inspection and the reported failure was confirmed.In addition, the following reportable malfunctions were identified during the device evaluation: corrosion in the suction chamber.A root cause could not be identified.Based on the results of the investigation, it is likely the following led to the malfunction: component failure.Date of event is unknown.Additional information will be provided if available.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.
Event or Problem Description
The customer reported the duodenovideoscope had uneven adhesive on distal tip during maintenance.During the initial evaluation of the device, it was observed there was corrosion in the suction chamber.No patient harm was reported.